Alert archive / Wisconsin / Small Craft Advisories in 2021

Small Craft Advisory 105, NWS Milwaukee, WI

November 30, 2021

NWS Milwaukee, WI issued this small craft advisory at Nov 30, 2021, 2:25 AM CST. It took effect at Nov 30, 2021, 9:00 AM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Nov 30, 2021, 2:25 AM CST (08:25 UTC)
In effect from
Nov 30, 2021, 9:00 AM CST
Expired
Nov 30, 2021, 5:00 PM CST
In force
8 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

257 
WHUS73 KMKX 300825
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
225 AM CST Tue Nov 30 2021

LMZ643>646-301630-
/O.NEW.KMKX.SC.Y.0105.211130T1500Z-211130T2300Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
225 AM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM
CST THIS AFTERNOON...

* WHAT...West to northwest winds 15 to 20 knots with gusts to 25
  knots. Waves 1 to 3 feet. 

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...From 9 AM this morning to 5 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
DDV
2 follow-up statements
051 
WHUS73 KMKX 301516
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
916 AM CST Tue Nov 30 2021

LMZ643>646-302300-
/O.CON.KMKX.SC.Y.0105.000000T0000Z-211130T2300Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
916 AM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 20 knots with gusts to 25 knots. 
  Waves 1 to 3 feet.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

RAH
639 
WHUS73 KMKX 302056
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
256 PM CST Tue Nov 30 2021

LMZ643>646-302300-
/O.CON.KMKX.SC.Y.0105.000000T0000Z-211130T2300Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
256 PM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 20 knots with gusts to 25 knots. 
  Waves 1 to 3 feet.

* WHERE...Nearshore Waters from Sheboygan to Winthrop Harbor IL.

* WHEN...Until 5 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

RAH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 9:29 PM CST, 4 hours 56 minutes earlier.

Area forecast discussion, Nov 29, 9:29 PM CST, 4 hours 56 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
929 PM CST Mon Nov 29 2021

.UPDATE...
(Issued 929 PM CST Mon Nov 29 2021)

Low pressure over south central WI will move to Lake Erie by 12Z
Tue. Modest nwly winds will develop after the passage of the low
this evening with initial warming of temps where radiational
cooling was occurring. Cold advection will increase later with
temps of 25-30F by morning. Despite the cold advection and modest
winds, a fairly mild airmass does remain for Tue. Sunshine on Tue
will help boost temps into the lower to middle 40s for the
afternoon.

Gehring

&&

.SHORT TERM...
(Issued 200 PM CST Mon Nov 29 2021)

Tonight through Tuesday night:

Decent 850/700 waa ahead of low pressure and 500 shortwave
resulting in a band SN shifting eastward through eastern WI.Some
vsbys have dropped below 1SM. so a few tenths of accumulation
looks likely on some grassy areas in parts of east central and
southeast WI. Precip shifts east this evening as surface low and
shortwave pull away. Northwest winds will then kick in resulting
in a transition to a quiet day for Tuesday with mid level DAVA.
Low level CAA will be gradual on Tuesday with surface ridging
drawing closer to the area towards evening. The next feature
approaches Tuesday night with some return waa setting up. At this
time it appears the better chance for precip will hold off but did
add some small pops in areas west of KMSN later in the night.

&&

.LONG TERM...
(Issued 200 PM CST Mon Nov 29 2021)

Wednesday:

Quick hitting shot of waa and another shortwave should bring more
rain or snow shower chances to the area. Looks like an overall
quick hitter. 850 temps and thicknesses support any light snow
shower potential would be at the outset with column warming enough
to support some rain showers before the system exits to the east.

Wednesday night through Saturday night:

West and northwest winds will kick in after the system departs
bringing quiet conditions into Thursday with high pressure
settling across for Thursday into Thursday night. Will have to
watch for a low/mid level frontogenetical band developing Thursday
night into Friday as this could lead to some rain or snow
showers. This would diminish Friday night with gusty northwest
winds and CAA returning for the start of the weekend. High
pressure would likely then settle in, although briefly, for later
Saturday into Saturday night.

Sunday through Sunday night:

Will keep a close eye on a return to some unsettled conditions
this period as a mid level trough evolves and sharpens up across
the western Great Lakes. Depending on the track of the system we
could see a burst of waa snows ahead of the low with def zone snow
more to our north or with the southern track we could see a
steadier snowfall with a prolonged def zone. At this point not
looking like a big event but at least some potential for some
accumulating snow during the day Sunday into Sunday evening.

Monday:

Looks like another round of CAA on the back side of the departing
low. This may persist for much of the day.

&&

.AVIATION...
(Issued 929 PM CST Mon Nov 29 2021)

VFR conditions tnt-Tue nt.

Gehring

&&

.MARINE...
(Issued 929 PM CST Mon Nov 29 2021)

Low pressure of 29.7 inches over south central Wisconsin will move
to Lake Erie by sunrise. Breezy southerly winds over the southern
half of the lake this evening will veer to brisk northwesterly
after midnight. The brisk west to northwest winds will then
expand to the north half of the lake for Tuesday. The winds will
weaken over the entire lake Tuesday night. A stronger low around
29.4 inches will then track across the northern Great Lakes
Wednesday night, bringing breezy southwest winds on Wednesday
shifting west to northwest for Wednesday night and Thursday.

A Small Craft Advisory may be needed after midnight and through
Tuesday from Sheboygan to Winthrop Harbor if frequent nwly wind
gusts of 22 kts or greater occur. This is borderline situation and
wind observations will be closely monitored.

Gehring

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Nov 29, 9:08 PM CST, 5 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
908 PM CST Mon Nov 29 2021

WIZ046-047-051-052-056>060-062>072-010315-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
908 PM CST Mon Nov 29 2021

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-010315-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
908 PM CST Mon Nov 29 2021

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Northwest winds after midnight may reach Small Craft Advisory
levels.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Gusty winds may reach Small Craft Advisory levels for a time
Tuesday and again Wednesday night into Thursday and again Saturday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-010315-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
908 PM CST Mon Nov 29 2021

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Breezy south winds over the south half of the lake this evening
will veer to brisk northwesterly after midnight.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

The probability of widespread hazardous weather is low.

www.weather.gov/mkx

Nearby

Small Craft Advisories in Wisconsin, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.